# SDR AALA201703209040

- Difficulty date: March 18, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 55,346 hours, 14,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE LIGHT DOES NOT ILLUMINATE.  REMOVED SLIDE BUSTLE AND FOUND LACING HANGING DOWN.  SECURED THE SLIDE LIGHT.  OPERATIONAL CHECKED GOOD.
